Alert archive / Texas / Wind Advisories in 2006
Wind Advisory 7, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this wind advisory at Mar 12, 2006, 3:23 AM MST for Eddy County, Lea County, New Mexico; 6 counties in Texas. It took effect at Mar 12, 2006, 10:00 AM MST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Mar 12, 2006, 3:23 AM MST (10:23 UTC)
- In effect from
- Mar 12, 2006, 10:00 AM MST
- Expired
- Mar 12, 2006, 5:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Eddy County, NM, Lea County, NM, Andrews County, TX, Dawson County, TX, Gaines County, TX, Loving County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 92 km from the middle of the area, began a volume at 10:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 10.4 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4123 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMAF 121023 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 423 AM CST SUN MAR 12 2006 ...VERY WINDY CONDITIONS ARE EXPECTED ACROSS SOUTHEASTERN NEW MEXICO AND PORTIONS OF WEST TEXAS TODAY... .STRONG MID LEVEL WINDS WILL MOVE ACROSS THE REGION TODAY IN ADVANCE OF A POTENT UPPER LEVEL TROUGH LOCATED OVER THE WESTERN UNITED STATES. SURFACE LOW PRESSURE WILL ALSO DEEPEN ACROSS EASTERN COLORADO AND WESTERN KANSAS IN ADVANCE OF THIS FEATURE. THE STRONG WINDS ALOFT IN COMBINATION WITH A TIGHTENING SURFACE PRESSURE GRADIENT WILL RESULT IN VERY WINDY CONDITIONS ACROSS THE GUADALUPE AND DAVIS MOUNTAINS...AS WELL AS ACROSS THE SOUTHEASTERN NEW MEXICO PLAINS...THE NORTHWESTERN PERMIAN BASIN...AND THE MARFA PLATEAU REGION THIS AFTERNOON. TXZ074-122200- /O.UPG.KMAF.WI.Y.0006.060312T1200Z-060313T0300Z/ /O.EXB.KMAF.HW.W.0026.060312T1023Z-060312T2200Z/ DAVIS/APACHE MOUNTAINS AREA- INCLUDING THE CITY OF...ALPINE 423 AM CST SUN MAR 12 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WARNING FOR THE HIGHER ELEVATIONS OF THE DAVIS MOUNTAINS...WHICH IS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. SOUTHWEST TO WEST WINDS OF 35 TO 45 MPH...WITH A FEW GUSTS NEAR 60 MPH WILL BE POSSIBLE TODAY...MAINLY ACROSS ELEVATIONS ABOVE 6000 FEET. WIND SPEEDS ARE EXPECTED TO GRADUALLY DECREASE LATE THIS AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NMZ027-TXZ258-122200- /O.EXT.KMAF.HW.W.0026.000000T0000Z-060313T0600Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 323 AM MST SUN MAR 12 2006 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 11 PM MST THIS EVENING... STRONG WINDS ARE EXPECTED TO CONTINUE TODAY AND TONIGHT. WEST WINDS WILL INCREASE TO 45 TO 60 MPH...WITH A FEW GUSTS OVER 75 MPH POSSIBLE. MOTORISTS SHOULD EXERCISE EXTREME CAUTION...ESPECIALLY THOSE WITH HIGH PROFILE OR LIGHT WEIGHT VEHICLES. PERSONS PLANNING TRAVEL THROUGH GUADALUPE PASS MAY WANT TO CONSIDER ALTERNATE ROUTES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THOSE PLANNING TRAVEL THROUGH THE MOUNTAINS SHOULD BE PREPARED FOR HIGH WINDS. $$ NMZ028-029-033-034-TXZ045-046-050-057>060-067-080-122200- /O.NEW.KMAF.WI.Y.0007.060312T1700Z-060313T0000Z/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- SOUTHERN LEA COUNTY-GAINES-DAWSON-ANDREWS- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-WARD- MARFA PLATEAU- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL... SEMINOLE...LAMESA...ANDREWS...VAN HORN...PECOS...MENTONE... RED BLUFF LAKE...KERMIT...MONAHANS...MARFA 423 AM CST SUN MAR 12 2006 /323 AM MST SUN MAR 12 2006/ ...WIND ADVISORY IN EFFECT FROM 11 AM CST /10 AM MST/ THIS MORNING TO 6 PM CST /5 PM MST/ THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM CST /10 AM MST/ THIS MORNING TO 6 PM CST /5 PM MST/ THIS AFTERNOON. WEST TO SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH...WITH A FEW GUSTS OVER 45 MPH POSSIBLE. PATCHY BLOWING DUST MAY ALSO OCCUR... ESPECIALLY OVER AREAS NEAR OPEN FIELDS. THE WINDS SHOULD GRADUALLY DIMINISH BY EARLY THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS SHOULD USE EXTRA CAUTION. $$
1 follow-up statement
000 WWUS74 KMAF 121917 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 117 PM CST SUN MAR 12 2006 ...VERY WINDY CONDITIONS ARE EXPECTED ACROSS SOUTHEASTERN NEW MEXICO AND PORTIONS OF WEST TEXAS TODAY... .STRONG MID LEVEL WINDS WILL CONTINUE ACROSS THE REGION THIS AFTERNOON IN ADVANCE OF A POTENT UPPER LEVEL TROUGH LOCATED OVER THE WESTERN UNITED STATES. SURFACE LOW PRESSURE WILL ALSO DEEPEN ACROSS EASTERN COLORADO AND WESTERN KANSAS IN ADVANCE OF THIS FEATURE. THE STRONG WINDS ALOFT IN COMBINATION WITH A TIGHTENING SURFACE PRESSURE GRADIENT WILL RESULT IN VERY WINDY CONDITIONS ACROSS THE GUADALUPE AND DAVIS MOUNTAINS...AS WELL AS ACROSS THE SOUTHEASTERN NEW MEXICO PLAINS...THE NORTHWESTERN PERMIAN BASIN... AND THE MARFA PLATEAU REGION THIS AFTERNOON. NMZ028-130000- /O.UPG.KMAF.WI.Y.0007.000000T0000Z-060313T0000Z/ /O.EXB.KMAF.HW.W.0026.000000T0000Z-060313T0000Z/ EDDY COUNTY PLAINS- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP 1217 PM MST SUN MAR 12 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. WEST WINDS OF 45 TO 55 MPH WITH GUSTS OVER 70 MPH CAN BE EXPECTED THIS AFTERNOON ACROSS NORTHERN EDDY COUNTY. BLOWING DUST MAY ALSO REDUCE VISIBILITIES TO LESS THAN A HALF MILE AT TIMES. THE WINDS SHOULD GRADUALLY DIMINISH BY EARLY THIS EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ TXZ074-122200- /O.CON.KMAF.HW.W.0026.000000T0000Z-060312T2200Z/ DAVIS/APACHE MOUNTAINS AREA- INCLUDING THE CITY OF...ALPINE 117 PM CST SUN MAR 12 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. SOUTHWEST TO WEST WINDS OF 35 TO 45 MPH...WITH A FEW GUSTS NEAR 60 MPH WILL BE POSSIBLE TODAY...MAINLY ACROSS ELEVATIONS ABOVE 6000 FEET. WIND SPEEDS ARE EXPECTED TO GRADUALLY DECREASE LATE THIS AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NMZ027-TXZ258-130600- /O.CON.KMAF.HW.W.0026.000000T0000Z-060313T0600Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 1217 PM MST SUN MAR 12 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. STRONG WINDS ARE EXPECTED TO CONTINUE THIS AFTERNOON AND TONIGHT. SOUTHWEST WINDS OF 45 TO 60 MPH...WITH A FEW GUSTS OVER 75 MPH WILL CONTINUE INTO THE EVENING HOURS. MOTORISTS SHOULD EXERCISE EXTREME CAUTION...ESPECIALLY THOSE WITH HIGH PROFILE OR LIGHT WEIGHT VEHICLES. PERSONS PLANNING TRAVEL THROUGH GUADALUPE PASS MAY WANT TO CONSIDER ALTERNATE ROUTES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THOSE PLANNING TRAVEL THROUGH THE MOUNTAINS SHOULD BE PREPARED FOR HIGH WINDS. $$ NMZ029-033-034-TXZ045-046-050-057>060-067-080-130000- /O.CON.KMAF.WI.Y.0007.000000T0000Z-060313T0000Z/ NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-ANDREWS-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-WARD- MARFA PLATEAU- INCLUDING THE CITIES OF...TATUM...HOBBS...LOVINGTON...EUNICE... JAL...SEMINOLE...LAMESA...ANDREWS...VAN HORN...PECOS...MENTONE... RED BLUFF LAKE...KERMIT...MONAHANS...MARFA 117 PM CST SUN MAR 12 2006 /1217 PM MST SUN MAR 12 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON. WEST TO SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH...WITH A FEW GUSTS OVER 50 MPH POSSIBLE. PATCHY BLOWING DUST MAY ALSO OCCUR... ESPECIALLY OVER AREAS NEAR OPEN FIELDS. THE WINDS SHOULD GRADUALLY DIMINISH BY EARLY THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS SHOULD USE EXTRA CAUTION. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this wind advisory went out at Mar 12, 3:18 AM MST, 5 minutes earlier.
Area forecast discussion, Mar 12, 3:18 AM MST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
418 AM CST SUN MAR 12 2006
.SHORT TERM...
CONCERNS FOR THE SHORT TERM TODAY WILL FOCUS ON WINDY AND DRY
CONDITIONS ACROSS ALL OF THE FORECAST AREA. WATER VAPOR IMAGERY THIS
MORNING SHOWS A POTENT UPPER LEVEL LOW SPINNING NEAR THE PACIFIC
NORTHWEST COAST WITH THE ASSOCIATED BROAD MID LEVEL TROUGH SPANNING
MUCH OF THE WESTERN CONUS. A STRONG UPPER LEVEL JET ON THE ORDER OF
110-130 KNOTS WILL BE ROUNDING THE BASE OF THE TROUGH TODAY...WITH
THE UPPER JET AXIS EXTENDING ACROSS MUCH OF WEST TEXAS AND
SOUTHEASTERN NEW MEXICO. MID LEVEL WINDS WILL ALSO BE STRONG ACROSS
THE NORTHWESTERN HALF OF THE CWA...AS THE MID LEVEL HEIGHT GRADIENT
TIGHTENS DURING THE AFTERNOON. THE SURFACE PRESSURE GRADIENT WILL
ALSO TIGHTEN...MAINLY ACROSS NORTHWESTERN AREAS...AS A SURFACE LOW
DEEPENS ACROSS EASTERN COLORADO AND WESTERN KANSAS. ALL OF THIS TO
SAY THAT WINDS WILL INCREASE ACROSS MOST AREAS BEGINNING LATE THIS
MORNING AND CONTINUING THROUGH MUCH OF THE AFTERNOON. LOOKS LIKE THE
STRONGEST WINDS OF COURSE WILL AFFECT THE GUADALUPE MOUNTAINS...
WHERE SUSTAINED SPEEDS OF 45-60 MPH...WITH GUSTS OVER 75 MPH WILL
CERTAINLY BE POSSIBLE LATER TODAY GIVEN THE MAGNITUDE OF THE MID
LEVEL HEIGHT GRADIENT...AND STRONG DOWNWARD FORCING DEPICTED BY
CROSS SECTIONS FROM THE NAM-40 MODEL. ALSO THINK WINDS WILL SURPASS
HIGH WIND THRESHOLDS IN THE DAVIS MOUNTAINS (ALREADY SUSTAINED
SPEEDS OF 35 MPH WITH GUSTS TO 55 MPH EARLY THIS MORNING AT MOUNT
LOCKE). HIGH WIND WARNINGS WILL BE IN EFFECT TODAY FOR BOTH MOUNTAIN
RANGES. THE BEST SURFACE GRADIENT IN THE PLAINS WILL EXTEND FROM THE
NORTHWESTERN PERMIAN BASIN AND THE SOUTHEASTERN NEW MEXICO PLAINS
AND POINTS SOUTHWESTWARD TO THE MARFA PLATEAU. CONFIDENCE WILL BE
HIGHEST IN THESE AREAS TO MEET WIND ADVISORY CRITERIA. IN ADDITION
TO THE WINDY CONDITIONS...VERY DRY AIR WILL BE IN PLACE...WHICH WILL
CAUSE HAZARDOUS FIRE WEATHER CONCERNS. SEE FIRE WEATHER DISCUSSION
BELOW FOR ADDITIONAL INFORMATION.
WINDY CONDITIONS WILL LIKELY PERSIST INTO THE EVENING HOURS ACROSS
THE WESTERN HALF OF THE REGION AS THE PRESSURE GRADIENT REMAINS
DECENT BEHIND A PACIFIC COLD FRONT THAT WILL BE SWEEPING EASTWARD.
WINDS SHOULD FINALLY DIMINISH SOMEWHAT AND VEER NORTHWEST AFTER
MIDNIGHT. TEMPERATURES WILL BE COOLER TONIGHT WITH THE MODIFIED
AIRMASS IN PLACE. SKIES SHOULD GENERALLY REMAIN MOSTLY CLEAR TODAY
AND TONIGHT WITH THE EXCEPTION OF A FEW HIGH CLOUDS.
.LONG TERM...
A BROAD UPPER TROUGH WILL CONTINUE TO ENCOMPASS MUCH OF THE WESTERN
HALF OF THE UNITED STATES. A VERY STRONG /100+KT/ MID-LEVEL JET
STREAK ROTATING AROUND THE BASE OF THIS UPPER TROUGH WILL BEGIN
TO EXIT WEST TEXAS ON MONDAY. MAY SEE A BRIEF PERIOD OF
BREEZY/GUSTY NORTHWESTLY WINDS BEHIND A COOL FRONTAL PASSAGE EARLY
MONDAY. SURFACE WIND SPEEDS ARE EXPECTED TO BE ON THE DECREASE BY
MIDDAY MONDAY AS THE COOLER AIRMASS /AFTERNOON TEMPERATURES 11-14F
LOWER THAN TODAY/ SETTLES INTO WEST TEXAS AND SOUTHEAST NEW MEXICO.
AS SURFACE HIGH PRESSURE SLIDES EAST OF THE AREA AND A COLD UPSTREAM
UPPER LEVEL TROUGH TRACKS EASTWARD ACROSS THE GREAT BASIN BY
WEDNESDAY...LOW LEVEL WINDS WILL VEER TO SOUTHEASTERLY AND ALLOW FOR
AN INFLUX OF RETURN GULF MOISTURE INTO THE REGION. MOISTURE RETURN
AND INSTABILITY SHOULD BE BRIEF/SHORT-LIVED AS THE NEXT COLD FRONTAL
PASSAGE LATE WEDNESDAY QUICKLY SHUNTS AVAILABLE MOISTURE EASTWARD.
THIS FORECAST SCENARIO IS REFLECTED VIA LOW /10 PERCENT/ POPS ACROSS
OUR EASTERN COUNTIES AND WITH BREEZY CONDITIONS AND LOW AFTERNOON
RELATIVE HUMIDITY READINGS ACROSS OUR WESTERN COUNTIES ON
WEDNESDAY.
TEMPERATURES ACROSS THE AREA WILL REMAIN NEAR SEASONAL THROUGHOUT
THE WORK WEEK AS THE NEXT UPPER LEVEL TROUGH AND SURFACE COLD FRONT
APPROACHES THE AREA THIS WEEKEND. STRONG SURFACE PRESSURE FALLS
ALONG THE TX/NM BORDER AHEAD OF THIS NEXT UPPER LEVEL SYSTEM WILL
SUPPORT ANOTHER SURGE IN LOW LEVEL GULF RETURN FLOW/MOISTURE WITH
SLIGHT CHANCES FOR THUNDERSTORMS ACROSS OUR EASTERN COUNTIES LATE
SATURDAY.
&&
.FIRE WEATHER...
HAZARDOUS FIRE WEATHER CONDITIONS ARE ANTICIPATED ACROSS ALL OF THE
OUTLOOK AREA THIS AFTERNOON. AS MENTIONED ABOVE...WINDY TO VERY
WINDY CONDITIONS ARE ANTICIPATED BEGINNING LATER THIS MORNING. A DRY
AIRMASS WILL BE IN PLACE...WITH SURFACE DEWPOINT TEMPERATURES IN THE
SINGLE DIGITS AND TEENS THIS AFTERNOON. THIS WILL YIELD MINIMUM RH
VALUES IN THE SINGLE DIGITS ACROSS A GOOD PORTION OF THE FORECAST
AREA. A RED FLAG WARNING WILL BE IN EFFECT BEGINNING AT 11 AM CST
AND WILL LAST THROUGH 6 PM CST. COOLER AIR WILL SWEEP EASTWARD
TONIGHT BEHIND A PACIFIC FRONTAL BOUNDARY. THIS WILL HELP RH/S TO
RISE A LITTLE...BUT EVEN SO...OVERNIGHT RH RECOVERY SHOULD BE POOR
TO FAIR AT BEST.
&&
.AVIATION...
W/SW WINDS WILL BE ON THE INCREASE BY MIDDAY...APPROACHING AWW CRITERIA
WITH GUSTS ABOVE 30KT AT KMAF AND BRIEF PERIODS OF MVFR VISIBILITY
DUE TO BLOWING DUST AT KHOB.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 74 38 65 33 / 0 0 0 0
CARLSBAD NM 69 36 64 34 / 0 0 0 0
DRYDEN TX 86 46 75 40 / 0 0 0 0
FORT STOCKTON TX 83 45 67 44 / 0 0 0 0
GUADALUPE PASS TX 59 34 56 36 / 0 0 0 0
HOBBS NM 67 35 61 34 / 0 0 0 0
MARFA TX 70 32 64 32 / 0 0 0 0
MIDLAND INTL AIRPORT TX 74 38 64 34 / 0 0 0 0
ODESSA TX 74 39 65 34 / 0 0 0 0
WINK TX 79 38 68 34 / 0 0 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WARNING UNTIL MIDNIGHT CST MONDAY FOR THE FOLLOWING
ZONE...GUADALUPE MOUNTAINS OF EDDY COUNTY.
RED FLAG WARNING FROM 11 AM CST SUNDAY TO 6 PM CST SUNDAY FOR
THE FOLLOWING ZONES...CENTRAL LEA COUNTY...EDDY COUNTY
PLAINS...GUADALUPE MOUNTAINS OF EDDY COUNTY...NORTHERN LEA
COUNTY...AND SOUTHERN LEA COUNTY.
WIND ADVISORY FROM 11 AM CST SUNDAY TO 6 PM CST SUNDAY FOR THE
FOLLOWING ZONES...CENTRAL LEA COUNTY...EDDY COUNTY PLAINS...
NORTHERN LEA COUNTY...AND SOUTHERN LEA COUNTY.
TX...RED FLAG WARNING FROM 11 AM CST SUNDAY TO 6 PM CST SUNDAY FOR
THE FOLLOWING ZONES...ANDREWS...BIG BEND AREA...BORDEN...
CRANE...DAVIS/APACHE MOUNTAINS AREA...DAWSON...ECTOR...
GAINES...GLASSCOCK...GUADALUPE MOUNTAINS...HOWARD...
LOVING...MARFA PLATEAU...MARTIN...MIDLAND...MITCHELL...
PECOS...PRESIDIO VALLEY...REAGAN...REEVES COUNTY AND UPPER
TRANS PECOS...SCURRY...TERRELL...UPTON...VAN HORN AND
HIGHWAY 54 CORRIDOR...WARD...AND WINKLER.
WIND ADVISORY FROM 11 AM CST SUNDAY TO 6 PM CST SUNDAY FOR THE
FOLLOWING ZONES...ANDREWS...DAWSON...GAINES...LOVING...
MARFA PLATEAU...REEVES COUNTY AND UPPER TRANS PECOS...VAN
HORN AND HIGHWAY 54 CORRIDOR...WARD...AND WINKLER.
HIGH WIND WARNING UNTIL 4 PM CST SUNDAY FOR THE FOLLOWING ZONE...
DAVIS/APACHE MOUNTAINS AREA.
HIGH WIND WARNING UNTIL MIDNIGHT CST MONDAY FOR THE FOLLOWING
ZONE...GUADALUPE MOUNTAINS.
&&
21/01Hazardous weather outlook, Mar 11, 1:46 PM MST, 13 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 246 PM CST SAT MAR 11 2006 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-122100- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 246 PM CST SAT MAR 11 2006 /146 PM MST SAT MAR 11 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG SOUTHWEST WINDS WILL CONTINUE THROUGH TONIGHT ACROSS THE GUADALUPE MOUNTAINS. SUSTAINED SOUTHWESTERLY WIND SPEEDS OF 35 TO 50 MPH...WITH GUSTS TO 65 MPH WILL BE POSSIBLE. WARM...DRY...AND WINDY CONDITIONS WILL RESULT IN ENHANCED POTENTIAL FOR RAPID FIRE GROWTH AND SPREAD GENERALLY ALONG AND WEST OF A SEMINOLE... WINK... PECOS... TO MARFA LINE THROUGH THE REMAINDER OF THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG WEST TO SOUTHWEST WINDS WILL BE POSSIBLE ACROSS THE GUADALUPE MOUNTAINS AND THE DAVIS MOUNTAINS ABOVE 6000 FEET SUNDAY AND SUNDAY EVENING. WEST TO SOUTHWEST WINDS OF 30 TO 50 MPH WITH GUSTS TO 65 MPH WILL BE POSSIBLE. WARM TEMPERATURES...VERY DRY AIR...AND WINDY CONDITIONS WILL ONCE AGAIN RESULT IN AN ENVIRONMENT CONDUCIVE FOR RAPID FIRE GROWTH AND SPREAD ACROSS MOST OF WEST TEXAS AND SOUTHEAST NEW MEXICO SUNDAY AFTERNOON. NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
Nearby
Wind Advisories in Texas, 2006Wind Advisories in New Mexico, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.